|Title:||Modified asymptotic solutions for second-order nonlinear singularly perturbed boundary value problems||Authors:||Liu, Chein-Shan
|Keywords:||Nonlinear singularly perturbed boundary value problem;Initial value problem method;Iterative method;Modified asymptotic solution||Issue Date:||1-Mar-2022||Publisher:||ELSEVIER||Journal Volume:||193||Start page/Pages:||139-152||Source:||MATHEMATICS AND COMPUTERS IN SIMULATION||Abstract:||
We introduce a coordinate transformation of independent variable, such that the second-order nonlinear singularly perturbed boundary value problem (SPBVP) in the transformed coordinate is less stiff within the boundary layer. An initial value problem for a new dependent variable can be derived easily through the variable transformation. While the zero initial values are given, an unknown terminal value of the new variable at the right end is determined iteratively. We propose the modifications of the asymptotic solution and the uniform approximate solution of the SPBVP; hence, the modified analytic solutions can exactly satisfy both the boundary conditions at two ends. Some examples confirm that the novel methods can achieve better analytic and numerical solutions of the nonlinear SPBVP. (C) 2021 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved.
|Appears in Collections:||海洋中心|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.